# SDR CA980415005

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Warning
- Location: Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) UNSAFE LANDING INDICATION.   A/C RETURNED TO BASE.  MAINTENANCE CHECK REVEALED LANDING UPLOCK HOUSING FILLED WITH GREASE.  UPLOCK CLEANED AND LANDING RETRACTION TESTS CARRIED OUT, SERVICEABLE.
